MAUDE Adverse Event Report: IMPULSE DYNAMICS USA, INC. OPTIMIZER SMART; IMPLANTABLE PULSE GENERATOR

IMPULSE DYNAMICS USA, INC. OPTIMIZER SMART; IMPLANTABLE PULSE GENERATOR
Model Number CCM X10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 02/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On march 4, 2025, an impulse dynamics field representative in the eu was informed of a device explant that had taken place on (b)(6) 2025.The patient's optimizer smart (os) implantable pulse generator (ipg) and attached leads were explanted due to the patient's septic condition.The ipg and leads were scrapped by the hospital and are thus unavailable for evaluation.A review of the dhr, including was conducted and no anomalies were found.There is no evidence to indicate the patient's os ipg caused or contributed to the sepsis.

Brand Name
OPTIMIZER SMART
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
IMPULSE DYNAMICS USA, INC.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
robert fasciano
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
6174359098
MDR Report Key21561290
Report Number3012563838-2025-00006
Device Sequence Number14546384
Product Code QFV
UDI-Device Identifier00810003380050
UDI-Public00810003380050
Combination Product (Y/N)N
PMA/510(K) Number
P180036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2025
Device Model NumberCCM X10
Device Catalogue Number10-B401-3-XX
Device Lot NumberH5031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown